# SDR ASOA201703311431

- Difficulty date: March 31, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FS 830.40-985 LBL 9 HAS CORROSION DAMAGE. REMOVED AND REPLACED WITH SERVICEABLE SEAT RAIL AT FS 830.40-985 AT LBL 9 IAW AMM 53-00-49-000-801 A17 & 53-00-49-400-801 A17 COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M AS WRITTEN.
